English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19046332      Online Users : 338
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/15003

Title: Skew Derivations with Annihilating Engel Conditions
Authors: Chuang, Chen-Lian;Chou, Ming-Chu;Liu, Cheng-Kai
Contributors: 數學系
Date: 2006
Issue Date: 2013-01-07T01:43:31Z
Publisher: Institute of Mathematics, University of Debrecen, Hungary.
Relation: Publicationes Mathematicae Debrecen, 68(1-2): 161-170
Appears in Collections:[數學系] 期刊論文

Files in This Item:

There are no files associated with this item.



All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback